Facebook Pixel
EmpowHER Guest

I had sex without a condom two days after my period ended and took the plan B the day after i had sex and i got my period again that sunday but it only lasted until monday..is that a bad thing..could i be pregnant ?

By Anonymous March 30, 2010 - 4:55pm
Rate This

Add a Comment1 Comments


That second "period" you had is from the Plan B, and I suspect it was that short and light simply because you had just finished another period. In other words, that uterine lining was already very thin from having been shed during your normal period.

You should be fine. You took Plan B right away and it had the intended affect. But please do know that in many women, Plan B does cause irregularity in a woman's cycle, sometimes for a month or two. So if yours doesn't sort itself out for a little while, don't worry. It's normal.

March 31, 2010 - 10:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.